# SDR SWAA2015091443846

- Difficulty date: July 30, 2015
- Submitted: September 15, 2015
- Operation: Air carrier
- Aircraft: N526SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26568
- Aircraft time: 70,025 hours, 65,820 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Angle
- Part number: 69353023
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULKHEAD SPLICE ANGLE CRACKED AT BS 540, STRINGER 22L.  REPAIRED ANGLE IAW EA.
